# SDR SWAA2013012811945

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(QC) AFT SERVICE DOOR EXIT LIGHT BULB BURNED OUT.  RELAMPED AFT SERVICE DOOR EXIT LIGHT BULB PER AMM 33-51-01-960-801 STEPS 2.C.(A.1) & 2.C.4 AND PERFORMED GOOD OPS CHECK PER AMM 33-51-01-960-801 STEP 2.C.2 56138U 27JAN13.
